Reply To: Side effects of chicory

Home The Candida Forum Candida Questions Side effects of chicory Reply To: Side effects of chicory

#92592

Ms T
Member
Topics: 11
Replies: 22

Ok, thanks.

Perhaps I’ve expressed myself badly. Just to clarify, I did not have the extreme fatigue and muscle soreness for more than two weeks, so my die-off symptoms are pretty consistent with the norm. Additionally, my extreme sugar cravings and other symptoms are significantly diminished after following the Candida protocol.

Also, I do not believe the inulin in Chicory is causing die off, per se. After consuming it for another week or so, I believe it stimulates my digestive system in a way that other foods do not. And my digestion is certainly still not balanced/regulated. In retrospect, I attribute the abdominal pain to that.

My question was really about whether someone who experienced extreme die off at the start of the Candida protocol (for two weeks) could possibly have SIBO. So the heart of the question is: Can Candida overgrowth and SIBO coexist? It doesn’t seem logical that they can, but, I could be wrong.